# SDR REXA2022073100555

- Difficulty date: July 17, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331731
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S. 597 FRAME IS CORRODED AT STGR 19L.  REMOVED CORROSION ON FS 597 AT STGR 19L IAW CRJ 900 SRM 51-21-06-001-001-A01. PERFORMED UT THICKNESS OF FRAME FS597 REWORKED AREA IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 2/8/22. FOUND LOWEST REMAINING THICKNESS TO BE 0.063"" OR GREATER."
